# SDR ASOA2013071608656

- Difficulty date: June 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD FWD FACE APPROX 30" ABOVE FLOOR HAS SCREW MARKS .20 DIAMETER, NO DEEPER THAN .003 AT RBL 9, 18, 27, 36 AND LBL 9, 18 AND 27.  REPAIRED IAW REO 601R-53-61-2155.  MAJOR REPAIR.
